# SDR FDEA201201150180

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: A5377103721500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE, FR38 4IN., 3IN. OUTBD OF SEAT TRACK 6R, SHEAR PLATE CRACKED 2 INCHES LONG.  R & R FWD FUSELAGE SHEAR PLATE SUPPORT IAW FSRM 51-72-10.
